# SDR UIEA2021052601185

- Difficulty date: May 26, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 90,133 hours, 25,545 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Bracket
- Part number: AC4036
- Condition: Damaged
- Location: Rt Aft Pbe
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN   AFT  R/H  PBE  SUPPORT  BRACKET  DAMAGED.      P/N   AC4036-1( REMOVED AND REPLACED DAMAGED BRACKET AT MAIN CABIN AFT R/H  PBE PER   B767-300  AMM   20-11-00-910-802 . )
